# SDR AALA201901239006

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,542 hours, 25,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WAS INOPERATIVE IN THE AFT GALLEY LEFT OF LAVATORY D DOOR.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19-400-003-A, PERFORMED A SATISFACTORY OPERATIONAL CHECK.
